DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Urticarial hypersensitivity reaction caused by temozolomide.

Author(s): Pothiawala S, Hsu MY, Yang C, Kesari S, Ibrahimi OA

Affiliation(s): Department of Dermatology and Cutaneous Surgery, University of South Florida College of Medicine, Tampa, FL, USA.

Publication date & source: 2010-09, J Drugs Dermatol., 9(9):1142-4.

Publication type: Case Reports

Temozolomide is an oral alkylating agent approved for the treatment of glioblastoma and anaplastic astrocytoma, and is currently under clinical investigation for the treatment of brain metastases from a variety of cancers. Temozolomide is well tolerated, and the reported dermatologic side effects of this medication are limited. Here, the authors report the first case of an urticarial hypersensitivity reaction induced by temozolomide. As this drug will likely be increasingly utilized in the near future, it is important to be aware of its potential to cause adverse cutaneous manifestations.

Page last updated: 2011-12-09

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017